+91-022-2205-4249/50

Call For More Information

info@namanpharmadrugs.com

24/7 Customer Support

Paracetamol 60ml

MANUFACTURER: Matoshree Healthcare Pvt. Ltd.

COMPOSITION: Paracetamol Oral Suspension BP

STRENGTH: 60ml

PACKING: 1Box x 1Bottle

INDICATION: It is indicated to treat mild to moderate pain (from headaches, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

WARNING: Drug, To be sold by retail on the prescription of Registered Medical Practitioner only

NOTICE: Take dose as directed by the Physician

Related Products

Enquiry Now